# SDR AALA20120321031

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 77,696 hours, 35,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1497 CANT FRAME CRACKED BELOW RIGHT LOUVER BOX.  INSTALLED 1497 FRAME DOUBLER PER SRM 51-01-00 FIGURE 2 AND AARD 53-10-00-15 REPAIR 15.
